Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NJ1983

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

1 Neutral
  1. Now I’m sure of it

    Something has changed in the ingredients and I came to confirm on their site and now I’m sure it what has been giving me an allergic reaction of rash and itching on my face near my mouth and my neck. I’ve used the moisturizer since 2016 and as of recent I begin to have reactions and had no clue why. I stopped using everything for months and kept it basic with vanicream wash and moisturizer only. I went back to try the glycolic lotion, which I believe contain the same ingredients as the moisturiz
  2. Well the new Dr I went to cleaned my pores and prescriped Trentinoid at night and a topical lotion in the morning, but 1st washing with the Neutrogena soap. He warned me it will get worse before better, and it's unclogging all the pores and the bumps that formed are getting larger. I guess in due time it will get well. Just don't like walking around with white heads. )
  3. Hello, I orginally started with a bad breakout I caused on my skin. The Dr prescribed Trenitnoin for me as well as warning me it will get worse before it gets better. I can see now...lol However, I'm not sure how to maintain walking around with bigger pimples that are white and/or red. My reaction is to pick them, but I know I'm not suppose to. But everyone is asking whats wrong with my skin. I explain its the medicine, and they give me weird stares as if I should stop using. But I know it wil
  4. I cannot begin to describe the effect I have made to myself and my skin. Well I never had a problem with my skin, just a few pimples here and there when my period was approaching. So I used a Murad acne treatment and that was only the 1st start to my problems. It surfaced everything to my skin leaving me with hyperpigmentation amongst my face. So I spent tons of money on laser treatments, facials, even bought the Obagi which was a total waste of money. But I just can't explain how much money I s
×